MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 39/+6MM; SHOULDER REVERSE LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 39/+6MM; SHOULDER REVERSE LINER
Model Number 04.01.0124
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 august 2020: lot 1907768: (b)(4) items manufactured and released on 07-nov-2019.Expiration date: 2024-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 10 august 2020: reverse shoulder system 04.01.0211 lat.Glenosphere 39xø27 (k193175) lot 189947: (b)(4) items manufactured and released on 15-may-2019.Expiration date: 2024-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: same-day dislocation of a reverse shoulder arthroplasty.The components remained intact and we cannot detect any hint of a defect that led to the problem.These events may be due to insufficient re-establishment of soft tissue tension after the operation or to accidental exaggerated movements performed by the patient when soft tissues are still sore post-surgery.No further conclusion can be drawn with the elements at hand.
 
Event or Problem Description
The patient had a primary surgery on the (b)(6) 2020.On the (b)(6) 2020 a revision surgery for unknown reason was necessary.On the (b)(6) 2020 (2 months after primary and 1 one after the first revision) the patient shoulder was revised again for dislocation of the glenosphere from the liner.The surgeon revised successfully the glenosphere, the liner and the methaphysis.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 39/+6MM
Common Device Name
SHOULDER REVERSE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10487361
Report Number3005180920-2020-00564
Device Sequence Number2552986
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2024
Device Model Number04.01.0124
Device Catalogue Number04.01.0124
Device Lot Number1907768
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight80